Pregnancy Home > Expecta Overdose
It is not exactly known what to expect from an Expecta Lipil overdose. However, it is possible that taking too much Expecta Lipil may increase the risk of bleeding. This could cause unusual or unexplained bruising, or prolonged or unusual bleeding. You should seek immediate medical attention if you believe that you have overdosed on Expecta Lipil. Treatment for an Expecta Lipil overdose may include administering certain medications, pumping the stomach, or using supportive care.
An Introduction to Expecta OverdoseExpecta® Lipil® DHA is a non-prescription, omega-3 fatty acid supplement designed for pregnant and breastfeeding women. It contains just one active ingredient -- docosahexaenoic acid (DHA). Just as with other supplements, it is possible to take too much Expecta Lipil. The specific effects of an Expecta Lipil overdose can vary depending on a number of factors, including the Expecta Lipil dosage and whether it was taken with other medications or substances.
Expecta Overdose EffectsIt is not exactly known what to expect from an overdose with Expecta Lipil. Taking too much Expecta Lipil may cause stomach upset, but is probably unlikely to cause any serious problems. However, it is possible that taking too much Expecta Lipil might increase the risk of bleeding. This would be noticed as unusual or unexplained bruising, or prolonged or unusual bleeding.
Treatment for an Expecta OverdoseThe treatment for an Expecta Lipil overdose will vary. If the overdose was recent (and a large amount of the supplement was taken), a healthcare provider may administer certain medicines or place a tube into the stomach to "pump the stomach." Treatment also involves supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options may include:
- Fluids through an intravenous line (IV), if necessary
- Other treatments based on the complications that occur.
It is important that you seek medical attention immediately if you believe that you may have overdosed on Expecta Lipil.